# SDR AALA201607019010

- Difficulty date: June 30, 2016
- Submitted: July 4, 2016
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 26,435 hours, 9,140 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT DOOR DAMPER AT R2 DOOR PRESSURE LOW. SERVICED R2 DOOR DAMPER PER AMM 52-22-00,
